• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Menu

Article

Некоторые проблемы спектрального анализа случайных булевых функций с ограничениями

Дискретная математика. 2013. Т. 25. № 1. С. 90-110.
Ивченко Г. И., Миронова В. А.

We analyse properties of the Walsh spectrum of Boolean functions of n variables which are chosen at random from some subsets of the set of all these functions. We derive the characteristic functions of the spectrum and find exact and asymptotic, as n → ∞, distributions of its various characteristics.